# SDR DL76G060577

- Difficulty date: July 12, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 65,403 hours, 15,035 cycles
- Engine: Ge CF680C2B6
- Engine time: 49,711 hours, 11,064 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6
- Part serial: 695443
- Condition: Fire
- Location: Nr 1
- Part time: 49,711 hours, 11,064 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, Y, J
- Precautionary procedure: A

## Discrepancy

LEFT ENG FIRE ON DEPARTURE RETURNING TO GIG.  REPLACED NR 1 ENG PER TRAN 1T160.
